# SDR VNAA2021040299913

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 37,077 hours, 35,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318257
- Condition: Corroded
- Location: Pax Dr Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE UNDER PASSENGER DOOR THRESHOLD HAS SIGNS OF CORROSION.  REMOVED AND REPLACED ANGLES (2 EA.) UNDER PASSENGER DOOR THRESHOLD IAW CRJ-700 SRM 51-41-21 & 51-42-06.
